Journal of Symbolic Logic

Grzegorcyk's Hierarchy and $Iep\Sigma_1$

Gaisi Takeuti

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 59, Issue 4 (1994), 1274-1284.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183744625

Mathematical Reviews number (MathSciNet)
MR1312310

Zentralblatt MATH identifier
0816.03028

JSTOR
links.jstor.org

Citation

Takeuti, Gaisi. Grzegorcyk's Hierarchy and $Iep\Sigma_1$. J. Symbolic Logic 59 (1994), no. 4, 1274--1284. https://projecteuclid.org/euclid.jsl/1183744625


Export citation